# SDR 2009FA0000237

- Difficulty date: December 2, 2008
- Submitted: March 19, 2009
- Operation: General aviation
- Aircraft: N239LC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Damaged
- Location: Rt Engine
- Part time: 28,165 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF (ASCENT), ACFT SUFFERED A BIRD STRIKE IN THE RT ENGINE.  THE PILOT VERIFIED HIS PARAMETERS AND THEY DID NOT HAVE ANY VIBRATION.  HOWEVER, HE SMELLED BURNED BIRD AND DECIDED TO RETURN TO DEPARTURE AIRPORT.  DURING THE WALK AROUND INSP, THE PILOT EVIDENCE DAMAGES IN THE RT ENGINE FOR BIRD INGESTION (FIRST IMPELLER DAMAGE).  THE ENGINE WAS TO BE SENT TO REPAIR STATION.  (K)
